# SDR 95ZZZX5359

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305VA
- Make and model: Boeing 737247
- Aircraft serial: 19606
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AMPLIFIED PRE-FLIGHT, FOUND R1 DOOR EMERGENCY EXIT LIGHT INOP.  REPLACED UNIT, OPS CHK GOOD.
